Linear congruences with ratios

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We use new bounds of double exponential sums with ratios of integers from prescribed intervals to get an asymptotic formula for the number of solutions to congruences 

(equation presented) 

with variables from rather general sets.

Original languageEnglish
Pages (from-to)2837-2846
Number of pages10
JournalProceedings of the American Mathematical Society
Volume144
Issue number7
DOIs
Publication statusPublished - 1 Jul 2016
Externally publishedYes

Keywords

  • Exponential sums
  • Linear congruences

Fingerprint

Dive into the research topics of 'Linear congruences with ratios'. Together they form a unique fingerprint.

Cite this